American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(17A70) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Phùng Hô Hai. The homological determinant of quantum groups of type $A$. Proc. Amer. Math. Soc. 133 (2005) 1897-1905. MR 2137853.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Georgia Benkart and Alberto Elduque. A new construction of the Kac Jordan superalgebra. Proc. Amer. Math. Soc. 130 (2002) 3209-3217. MR 1912998.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Yuri Bahturin and Susan Montgomery. Pi-envelopes of Lie superalgebras. Proc. Amer. Math. Soc. 127 (1999) 2829-2839. MR 1600092.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Ellen Kirkman and James Kuzmanovich. Minimal prime ideals in enveloping algebras of Lie superalgebras. Proc. Amer. Math. Soc. 124 (1996) 1693-1702. MR 1307538.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Mark Curtis Wilson. Primeness of the enveloping algebra of a Cartan type Lie superalgebra. Proc. Amer. Math. Soc. 124 (1996) 383-387. MR 1301535.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1